Construction of exact solutions to eigenvalue problems by the asymptotic iteration method


Creative Commons License

Ciftci H. , Hall R., Saad N.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.38, no.5, pp.1147-1155, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 5
  • Publication Date: 2005
  • Doi Number: 10.1088/0305-4470/38/5/015
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.1147-1155

Abstract

We apply the asymptotic iteration method (AIM) (Ciftci, Hall and Saad 2003 J. Phys. A: Math. Gen. 36 11807) to solve new classes of second-order homogeneous linear differential equation. In particular, solutions are found for a general class of eigenvalue problems which includes Schrodinger problems with Coulomb, harmonic oscillator or Poschl-Teller potentials, as well as the special eigenproblems studied recently by Bender et al (2001 J. Phys. A: Math. Gen. 34 9835) and generalized in the present paper to arbitrary dimension.